MathSciNet Relay Station
MathSciNet bibliographic data
MR2151950 34D20 (34A60)
Gnana Bhaskar, T.; Vasundhara Devi, J. Stability criteria for set differential equations. Math. Comput. Modelling 41 (2005), no. 11-12, 1371–1378.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement